MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Vascular Dissection (3160)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Results: examination of the lot history record showed that the lot passed all acceptance criteria.Conclusions: device was implanted in patient, so not accessible for testing.
 
Event or Problem Description
Post procedure, the patient reported chest pain and was tested to have elevated cardiac enzyme biomarkers (troponin, ck, and ckmb).This patient also had a dissection (distal tryton stent edge of diagonal) during the procedure.As a result, an additional stent was placed to cover this lesion.The doctor also noted that the mb disease appeared to be approximately 30 mm.Two separate stents were placed thereafter in the mb to treat this disease.The final patient outcome was recovered/resolved.What was the target lesion? mid-lad / 1st diag.What was the medina classification? 1.1.1.What was percent stenosis? 90% lad, 60% diagonal.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? low.What was the degree of tortuosity (none/low/medium/high)? none.What was the angle of the bifurcation? 45.What guide catheter (size and type) was used? 7fr xb guidecath.Did the device prep normally (i.E.Maintain negative pressure)? yes.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation of the mv and sb performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? no.Was there difficulty crossing the lesion? no.Were multiple dilatations performed during the attempt to place the tryton stent? no.Was the tryton stent removed between dilatations? no.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key7787226
Report Number3007210870-2018-00011
Device Sequence Number11275028
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBD24B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age52 YR
Patient Weight79